English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Injective simplicial maps of the arc complex

MPS-Authors
/persons/resource/persons235474

Irmak,  Elmas
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Irmak, E., & McCarthy, J. D. (2010). Injective simplicial maps of the arc complex. Turkish Journal of Mathematics, 34(3), 339-354. doi:10.3906/mat-0812-16.


Cite as: http://hdl.handle.net/21.11116/0000-0004-253C-0
Abstract
There is no abstract available